MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG; ANTI-HUMAN GLOBULIN, ANTI-IGG; 10ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG; ANTI-HUMAN GLOBULIN, ANTI-IGG; 10ML
Catalog Number 804175100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative direct antiglobulin test (dat) of a cap survey sample when tested in the manual tube method with anti-igg.The customer did not return the supposedly defective product for investigational testing, but the cap survey sample that had caused a false negative test result.Our quality control laboratory tested the cap survey sample with their retention sample of anti-igg and a reference lot that the customer had used in a retest.Our quality control laboratory performed the direct antiglobulin test (dat) and yielded a correctly positive result with both anti-igg.Additionally the retention sample and the reference lot were tested for positive and negative specificity and potency.All acceptance criteria were met for both anti-igg reagents.We did not observe any false negative result.Testing by our quality control laboratory confirmed that the allegedly defective lot of anti-igg functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG
Common Device Name
ANTI-HUMAN GLOBULIN, ANTI-IGG; 10ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7825686
Report Number9610824-2018-00053
Device Sequence Number16755844
Product Code KSZ
UDI-Device Identifier07611969950652
UDI-Public(01)07611969950652(17)200529(10)8724090-02
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Catalogue Number804175100
Device Lot Number8724090-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1